# SDR SWAA2014031726085

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 28,037 hours, 16,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 6557463
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH BRACKET MOUNT CRACKED.  R & R MOUNT IAW SRM.
